# SDR DALA2021070203659

- Difficulty date: January 7, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 83,580 hours, 36,954 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 CRACKS FOUND PER ER/A 588847-14AD. CORRECTIVE ACTION: REPAIRED PER ER/A 588847-14AD. (1698347)
